Pseudo-Differential Operators of Homogeneous Symbol Associated with n-Dimensional Hankel Transformation

Jump To References Section


  • DST-CIMS and Department of Mathematics Science, IIT (BHU), Varanasi ,IN
  • DST-CIMS, Institute of Science, Banaras Hindu University, Varanasi ,IN



Hankel Transform, Pseudo-differential Operators, Sobolev Space


The characterizations of pseudo-differential operators L(x,D) and H(x,D) associated with the homogeneous symbol l(x; ξ), involving Hankel transformation are investigated by using the theory of n-dimensional Hankel transform.


Download data is not yet available.


Metrics Loading ...



How to Cite

Upadhyay, S. K., & Chauhan, M. S. (2018). Pseudo-Differential Operators of Homogeneous Symbol Associated with n-Dimensional Hankel Transformation. The Journal of the Indian Mathematical Society, 85(3-4), 470–493.
Received 2018-06-01
Accepted 2018-06-01
Published 2018-06-01



E. L. Koh, The n-Dimensional Distributional Hankel Transformmation, Can. J. Math., Vol. XXVII No. 2(1975),423-433.

L. Hormander, Linear Partial Dierential Operators, Springer, Berlin, Heidelberg, New York (1976).

J. J. Khon and L. Nirenberg, An Algebra of Pseudo-differential Operators, Comm. Pure Appl. Math., No.18(1965), 269-305.

R. S. Pathak, and P. K. Pandey, A Class of Pseudo-differential Operators associated with Bessel Operators, J. Math., Anal. Appl., No. 196(1995), 736-747.

R. S. Pathak, and S. K. Upadhyay, Pseudo-differential Operators Involving Hankel Transforms, J. Math., Anal. Appl., No. 213(1997), 133-147.

R. S. Pathak, A. Prasad, and M. Kumar, An n-Dimensional Pseudo-differential operator Involving the Hankel Transformation, Proc. Indian Acad. Sci., Vol.122, No.1(2012),99120.

A. H. Zemanian, Generalized Integral Transformations, Inter Science Publishers, New York (1968).

S. Zaidman, Pseudo-Differential Operators, Ann. Math., Pure Appl., Vol.4, No.92(1972), 345-399.